ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Optimized SDE Model for Slotted Aloha

Karmeshu, * and Bhatnagar, Shalabh and Mishra, Vivek Kumar (2011) An Optimized SDE Model for Slotted Aloha. In: IEEE Transactions on Communications, 59 (6). pp. 1502-1508.

[img] PDF
An_Optimized.pdf - Published Version
Restricted to Registered users only

Download (238kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...


We consider a stochastic differential equation (SDE) model of slotted Aloha with the retransmission probability as the associated parameter. We formulate the problem in both (a) the finite horizon and (b) the infinite horizon average cost settings. We apply the algorithm of 3] for the first setting, while for the second, we adapt a related algorithm from 2] that was originally developed in the simulation optimization framework. In the first setting, we obtain an optimal parameter trajectory that prescribes the parameter to use at any given instant while in the second setting, we obtain an optimal time-invariant parameter. Our algorithms are seen to exhibit good performance.

Item Type: Journal Article
Publication: IEEE Transactions on Communications
Publisher: IEEE
Additional Information: Copyright 2011 IEEE. Personal use of this material is permitted.However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Slotted Aloha;parameterized stochastic differential equations;simulation optimization
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 18 Jul 2011 09:40
Last Modified: 18 Jul 2011 09:40
URI: http://eprints.iisc.ac.in/id/eprint/39103

Actions (login required)

View Item View Item